ABVD and Nail Discoloring

I just finished my 10th ABVD fusion and start noticing since last week that under the edge of my nail a discoloration line starting from the nail top expanding down the nail plat. Does anyone experience it?

Comments

  • Max Former Hodgkins Stage 3
    Max Former Hodgkins Stage 3 Member Posts: 3,721 Member
    NAILS

    Bill,

    I am glad you are so far along. Only two more infusions !

    Two of the ABVD drugs can cause nail discoloration. Most of my toenails turned purple, but my fingernails did not. The drugs occasionally even cause the nail to be lost. But, nail issues are sort of like hair loss: they almost always return to normal some time after treatments end,

    I doubt that your nail issue is anything to worry about, but ask the doc next visit for peace of mind.

    max

     

  • ThisisLife
    ThisisLife Member Posts: 101
    Nail Discolouration

    Hi Bill,

    Congrats on almost being done.

    Yes, I had nail discolouration from the ABVD.  I had the line running from the cuticle down to the tip of the nail on a couple of fingers.  Also, the nails on my big toes and baby toes also got very purple (not loose though) and the big toenails started growing on an angle.  I could actually see the line across where it started.  Now that I have finished the chemo (six months ago) the colour of the nails by the nail bed are returning to normal.

    Sharlene

  • allmost60
    allmost60 Member Posts: 3,178
    2 treatments left!!!

    Hi Bill,

     That is great you are so close to finishing with your chemo! I had a different chemo than you which didn't cause any problems with my nails. They did break more easily, but I didn't experience any discoloration. Hang in there Bill....the light at the end of the tunel is very close!

    Best wishes...Sue (FNHL-stg3-typA-grd2-dx 6/10-age 62)

  • Bill_NC
    Bill_NC Member Posts: 133
    Thanks ALL

    Thanks All for the info.